paracetamol low dose.when my mother and sister took interferon 20years ago they were suggested low dose paracetamol for sides effects because aspirin was too toxic, at that time all other drugs were too toxic
in case of fever from flu the best drugs are antivirals for flu like relenza or nitazoxanide itself, it is on trial for flu at 300mg dose but they haven t published results yet
both me and my sister had flu in december but it is not possible to know if it was flu or other viruses
this is our experience: we both had it very mild: fever 37.2/37.4, i had bad running nose only.her virus attacked stomach so she only had vomiting for 2 days, no cold.these viruses are getting many many persons in our town and italy in general in this period
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.